MathSciNet Relay Station
MathSciNet bibliographic data
MR1121203 (92m:60044) 60H10 (60H05 60H20 60J25)
Engelbert, H. J.; Schmidt, W. Strong Markov continuous local martingales and solutions of one-dimensional stochastic differential equations. III. Math. Nachr. 151 (1991), 149–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement